Existence of periodic solution of order one of planar impulsive autonomous system. (English) Zbl 1088.34040

The authors investigate the state-dependent impulsive differential equations wich have no explicit solution. Sufficient conditions for the existence of a periodic solution of order one for such systems are proved.


34C25 Periodic solutions to ordinary differential equations
34A37 Ordinary differential equations with impulses
Full Text: DOI


[1] Angelova, J.; Dishliev, A., Optimization problems for one-impulsive models from population dynamics, Nonlinear anal., 39, 483-497, (2000) · Zbl 0942.34010
[2] Chen, L.; Song, X.; Lu, Z., Mathematical models and methods in ecology, (2003), Sichuan Science and technology Chendu, China, (in Chinese)
[3] Corless, R.M.; Gonnet, G.H.; Hare, D.E.G.; Jeffrey, D.J.; Knuth, D.E., On the Lambert W function, Adv. comput. math., 5, 329-359, (1996) · Zbl 0863.65008
[4] Griffel, D.H., Applied functional anaylsis, (1981), Ellis Horwood Ltd Chichester, England · Zbl 0461.46001
[5] Hartman, P., Ordinary differential equations, (1982), Birkhäuser Boston · Zbl 0125.32102
[6] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[7] X. Liu, Stability results for impulsive differential systems with applications to population growth models, Dynamics and Stability of Systems, vol. 9(2), 1994, pp. 163-174. · Zbl 0808.34056
[8] Liu, X.; Chen, L., Complex dynamics of Holling type II lotka – volterra predator – prey system with impulsive perturbations on the predator, Chaos soliton. fractal., 16, 311-320, (2003) · Zbl 1085.34529
[9] Liu, X.; Chen, L., Global dynamics of the periodic logistic system with periodic impulsive perturbations, J. math. anal. appl., 289, 279-291, (2004) · Zbl 1054.34015
[10] Liu, B.; Chen, L.; Zhang, Y., The effects of impulsive toxicant input on a population in a polluted environment, J. biol. syst., 11, 3, 265-274, (2003) · Zbl 1041.92044
[11] Tang, S.; Chen, L., Multiple attractors in stage-structured population models with birth pulses, Bull. math. biol., 65, 479-595, (2003) · Zbl 1334.92371
[12] Tang, S.; Chen, L., Impulsive semi-dynamical systems with applications in biological management (the doctor Degree’s article), (2003), Chinese Academy of Sciences, (in Chinese)
[13] Zhang, Y.; Liu, B.; Chen, L., Extinction and permanence of a two-prey one-predator system with impulsive effect, IMA J. math. med. biol., 20, 4, 309-325, (2003) · Zbl 1046.92051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.